MathSciNet Relay Station
MathSciNet bibliographic data
MR1975295 08B15 (03G25 06D35 08A99)
Agliano, P.; Montagna, F. Varieties of BL-algebras. I. General properties. J. Pure Appl. Algebra 181 (2003), no. 2-3, 105–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement